Differential and Integral Equations

On the uniqueness of the coexistence state of predator-prey systems on $\mathbf R^1$

Sandro Merino and Rosa Pardo San Gil

Full-text: Open access

Abstract

It is shown that predator-prey type reaction-diffusion systems on the whole real line have a unique coexistence state.

Article information

Source
Differential Integral Equations, Volume 12, Number 6 (1999), 833-848.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367241478

Mathematical Reviews number (MathSciNet)
MR1728033

Zentralblatt MATH identifier
1014.35043

Subjects
Primary: 92D25: Population dynamics (general)
Secondary: 35K57: Reaction-diffusion equations 35Q80: PDEs in connection with classical thermodynamics and heat transfer 37L30: Attractors and their dimensions, Lyapunov exponents

Citation

Merino, Sandro; Pardo San Gil, Rosa. On the uniqueness of the coexistence state of predator-prey systems on $\mathbf R^1$. Differential Integral Equations 12 (1999), no. 6, 833--848. https://projecteuclid.org/euclid.die/1367241478


Export citation